# SDR UALA2013060403866

- Difficulty date: May 31, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 44,790 hours, 17,536 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: BR963165
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT PASS TEST.   RESEATED CONNECTOR AT 1L, RAN TESTED OK.
